MathSciNet Relay Station
MathSciNet bibliographic data
MR1361630 35J65 (35B05)
Wang, Zhi Qiang High-energy and multi-peaked solutions for a nonlinear Neumann problem with critical exponents. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), no. 5, 1003–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement